# SDR FDEA201604241365

- Difficulty date: April 24, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N792FD
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 70,104 hours, 24,723 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N352111
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN RT SIDE THERE IS A NEW LIGHTNING AT BS 680 - 660, FROM STRINGER 20 - BL 0.  EXTERIOR SKIN LIGHTNING STRIKE REMOVED FOUND OUT OF LIMIT IAW SRM 53-00-01 FIG 101 DETAIL II REV 117 & REPAIR CARRIED OUT IAW EA F-5330-T0324901 PART 1 TITLE: FUSELAGE - PLATES AND SKIN - LIGHTNING STRIKE DAMAGES ON   FUSELAGE SKIN PANEL BETWEEN STA  661 - STA 680 AND BL0 - S-28R. SEE SNRM N02243 FOR   DETAIL    REPAIR CLASSIFIED AS MAJOR
